# SDR DLL13971184

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N789DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1142
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 1503214214
- Condition: Cracked
- Location: Bs1043/1103/1163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 1043, 1103 AND 1163 SPAR WEBS WERE FOUND TO BE MISSING A ROW OF ATTACH FASTENERS AT THE LBL AND RBL 116 END RIB ATTACH ANGLE.  ONLY ONE ROW WAS INSTALLED SURING MANUFACTURE OF THE AIRCRAFT.  SUBSEQUENT DYE PENETRANT INSPECTIONS REVEALED NUMEROUS CRACKS IN THE ATTACH FASTENER HOLES IN THE WEB AT LBL AND RBL 116 AT EACH OF THE ABOVE MENTIONS STATIONS. THE CRACKED SECTIONS OF THE WEB WERE TRIMMED OUT AND NEW WEB SECTIONS WERE SPLICED IN.  ALSO, THE MISSING FASTENER ROWS WERE ADDED.  THIS REPAIR WAS APPROVED BY FAA/DER FORM 8110-3, DER DESIGNATION SO-831, DTD 6-12-97.
